# SDR SWAA2019041131599

- Difficulty date: March 22, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB, AT STAB. STA. 120.3, THIRD FROM  FRONT VERTICAL STIFFENER, CRACKED AT THE LOWER END.          / REPAIRED RIB IAW SRM.
